# SDR UIEA2013083000490

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 1,440 hours, 426 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Filter
- Part number: AC9227F1740
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE  RT ENG FUEL FILTER.   R & R FUEL FILTER IAW AMM 73-11-02/401, LEAK CHECK OK. MESSAGE ERASED.
